Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 62, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 7, 2007, 9:04 PM CDT for Jackson County, Johnson County, Lafayette County, Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2007, 9:04 PM CDT (02:04 UTC)
- Expired
- Jun 7, 2007, 9:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Jackson County, MO, Johnson County, MO, Lafayette County, MO
The radar
The Pleasant Hill radar (KEAX), 27 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 1:54 PM CDT | Tornado Watch | SPC | 8 hr |
| Jun 7, 8:31 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3024 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 080204 SVREAX MOC095-101-107-080245- /O.NEW.KEAX.SV.W.0062.070608T0204Z-070608T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 904 PM CDT THU JUN 7 2007 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI NORTHWESTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI WESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI * UNTIL 945 PM CDT * AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LONE JACK...OR 6 MILES SOUTH OF OAK GROVE...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ODESSA BY 915 PM CDT. MAYVIEW BY 925 PM CDT. HIGGINSVILLE BY 935 PM CDT. PORTIONS OF HIGHWAY 50 ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3894 9425 3884 9425 3893 9367 3914 9370 $$ BOOKBINDER
3 follow-up statements
000 WWUS53 KEAX 080222 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 921 PM CDT THU JUN 7 2007 MOC095-080231- /O.CAN.KEAX.SV.W.0062.000000T0000Z-070608T0245Z/ JACKSON MO- 921 PM CDT THU JUN 7 2007 ...THE SEVERE THUNDERSTORM WARNING FOR JACKSON COUNTY IS CANCELLED... AT 915 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED INTO JOHNSON COUNTY MISSOURI...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3899 9412 3884 9412 3893 9367 3914 9370 $$ MOC101-107-080245- /O.CON.KEAX.SV.W.0062.000000T0000Z-070608T0245Z/ JOHNSON MO-LAFAYETTE MO- 921 PM CDT THU JUN 7 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN LAFAYETTE AND NORTHWESTERN JOHNSON COUNTIES IN WEST CENTRAL MISSOURI UNTIL 945 PM CDT... AT 910 PM CDT...JACKSON COUNTY LAW ENFORCEMENT REPORTED WIND DAMAGE IN THE LAKE LOTAWANA AREA. DOPPLER RADAR CONTINUED TO INDICATE A LARGE AREA OF 60 TO 65 MPH WINDS APPROACHING AREAS FROM ODESSA TO PITTSVILLE AS THIS STORM MOVES QUICKLY EAST AT 40 MPH. PERSONS IN ODESSA...LAKE LAFEYTTE AND JUST NORTH OF PITTSVILLE SHOULD SEEK APPROPRIATE SHELTER NOW INSIDE A STURDY STRUCTURE AND AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3899 9412 3884 9412 3893 9367 3914 9370 $$ BOOKBINDER
000 WWUS53 KEAX 080232 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 931 PM CDT THU JUN 7 2007 MOC101-107-080245- /O.CON.KEAX.SV.W.0062.000000T0000Z-070608T0245Z/ JOHNSON MO-LAFAYETTE MO- 931 PM CDT THU JUN 7 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN LAFAYETTE AND NORTHERN JOHNSON COUNTIES IN WEST CENTRAL MISSOURI UNTIL 945 PM CDT... AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. HAIL UP TO THE SIZE OF NICKELS IS ALSO POSSIBLE. THIS STORM WAS LOCATED 5 MILES SOUTH OF MAYVIEW...OR 7 MILES EAST OF ODESSA...MOVING NORTHEAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HIGGINSVILLE AND AULLVILLE BY 940 PM CDT. THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3902 9395 3886 9403 3893 9367 3914 9370 $$ BOOKBINDER
000 WWUS53 KEAX 080244 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 944 PM CDT THU JUN 7 2007 MOC101-107-080255- /O.EXP.KEAX.SV.W.0062.000000T0000Z-070608T0245Z/ JOHNSON MO-LAFAYETTE MO- 944 PM CDT THU JUN 7 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LAFAYETTE AND NORTHERN JOHNSON COUNTIES IN WEST CENTRAL MISSOURI WILL EXPIRE AT 945 PM CDT... AT 944 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED INTO EASTERN LAFAYETTE COUNTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WARNING DOES REMAIN IN EFFECT FOR /EASTERN/ LAFAYETTE COUNTY UNTIL 1015 PM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3902 9395 3886 9403 3893 9367 3914 9370 $$ BOOKBINDER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:40 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 7, 6:40 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO
640 PM CDT THU JUN 7 2007
UPDATED AVIATION DISCUSSION
.DISCUSSION...
SHORT TERM (TONIGHT-FRIDAY)...
WARM SECTOR AIRMASS CONTINUES TO UNDERGO AMPLE HEATING AND
MOISTENING EARLY THIS AFTERNOON. TEMPERATURES IN THE MID 80S AND
DEWPOINTS APPROACHING 70F ARE CONTRIBUTING TO MLCAPES ON THE ORDER
2000 J/KG. DRYLINE HAS BECOME INCREASINGLY ACTIVE OVER THE PAST HOUR
OR SO...WITH MOST DISCRETE STORMS NOTED OVER THE NORTHERN HALF OF
THE CWA. EFFECTIVE SHEAR IS MORE THAN SUFFICIENT FOR SUPERCELL
STORMS AND FAST MOVING MINI-BOW SEGMENTS WITH DAMAGING WINDS AND
ISOLATED TORNADOES THE PRIMARY THREATS. HIGH FREEZING LEVELS AND
ONLY MODEST MID LEVEL LAPSE RATES MAY KEEP THREAT OF LARGE HAIL
MARGINAL...ALTHOUGH THIS CAN BE AUGMENTED BY DEGREE OF DEEP LAYER
SHEAR.
FURTHER SOUTH...DRYLINE HAS BECOME QUASI-STATIONARY FROM KANSAS CITY
TO SOUTHWEST OF LAWRENCE KANSAS. DEEP LAYER SHEAR VECTOR ORIENTED
ALONG THIS BOUNDARY HAS CONTRIBUTED TO MORE WIDESPREAD DEVELOPMENT
WITH A CLASSIC TRAINING SETUP UNFOLDING OVER A VERY NARROW (10 MILE
WIDE) CORRIDOR. SLOW MOVING OUTFLOW BOUNDARY AHEAD OF THIS ACTIVITY
PER KEAX WSR-88D SUGGESTS THAT SEVERE THREAT MAY BE LIMITED FOR NOW
WITH A VERY HEIGHTENED CONCERN OF FLASH FLOODING. POTENT MID LEVEL
SPEED MAX MOVING ACROSS THE PLAINS WILL ARRIVE ACROSS THIS REGION
BETWEEN 00 AND 03Z...AND COULD RESULT IN A FAIRLY RAPID INCREASE IN
STORM MODE EVOLUTION AND AN INCREASED SEVERE THREAT.
ACTIVITY SHOULD PUSH EAST OF THE REGION AFTER 06Z WITH DRYLINE
PASSAGE. BULK OF CLOUD COVER ASSOCIATED WITH UPPER LOW SHOULD REMAIN
NORTH OF THE THE REGION...ALLOWING FOR A MARKEDLY CHANGED DAY
TOMORROW WITH TEMPS SOME 15 DEGREES COOLER AND MUCH DRIER AIR
ADVECTING INTO THE REGION.
BOOKBINDER
EXTENDED (SATURDAY THROUGH THURSDAY)...
DRY WEATHER WILL PREVAIL ACROSS THE REGION ON SATURDAY...AS AN AREA
OF SURFACE HIGH PRESSURE SLOWLY DRIFTS OFF TO THE EAST.
HOWEVER...THIS QUIET PERIOD OF WEATHER LOOKS TO ONCE AGAIN FLOP BACK
INTO A MORE ACTIVE STRETCH OF WEATHER ON SUNDAY. MEDIUM RANGE
MODELS ARE IN DECENT LONG WAVE PATTERN AGREEMENT THROUGH MONDAY...IN
DEVELOPING YET ANOTHER DEEP TROUGH OVER THE WEST COAST OF THE
CONUS. THE LOCAL AFFECTS OF THIS PATTERN WILL BEGIN TO BE FELT ON
SATURDAY NIGHT AND SUNDAY...AS SW FLOW ALOFT LIFTS TONIGHTS COLD
FRONT BACK NORTHWARD AS A WARM FRONT. NAM/GFS BOTH INDICATE WEAK
ISENTROPIC LIFT ON THE 305K-310K SFC BEGINNING IN THE WESTERN ZONES
BY 06Z SAT. HOWEVER...THE BIGGEST CONCERN WITH THIS NORTHWARD
LIFTING FRONT WILL BE POTENTIAL FOR SVR DEVELOPMENT SUNDAY
AFTERNOON. IF THE WARM FRONT SLOWLY LIFTS NEAR THE MO/IA BORDER BY
SUN AFT...THERE SHOULD BE ENOUGH TIME FOR AREAS TO THE SOUTH OF THE
FRONT TO WARM WELL INTO THE MID-UPR 80S. EVEN THOUGH THE BEST SHEAR
WILL BE CONFINED TO AREAS OVER THE NORTHERN PLAINS...MODERATE
INSTABILITY SHOULD BE ABLE TO WORK WITH THE AVAILABLE 20-30 KTS 0-6
KM BULK SHEAR VALUES TO CREATE THE POTENTIAL FOR SVR WX OVER THE
AREA.
LCL WEATHER BECOMES MORE MUDDLED BY MONDAY AND TUESDAY WITH MODEL
DISCREPANCIES BECOMING MORE NUMEROUS. GENERALLY FOLLOWED THE GFS
ENSEMBLES AND 00Z ECMWF FOR THE MONDAY TO THURSDAY TIMEFRAME AS
OPERATIONAL GFS IS SEEMS A BIG OUT OF PLACE AND IS SUFFERING FROM
QUITE A BIT OF CONVECTIVE FEEDBACK. REGARDLESS...AFOREMENTIONED
MODELS SUGGEST A CONTINUED DEEPENING OF THE WESTERN TROUGH...MAKING
FOR A VERY ACTIVE PATTERN ACROSS THE CENTRAL US. CLOSER TO
HOME...WITH SLIGHTLY STRONGER SWLY FLOW ALOFT THE POTENTIAL EXISTS
FOR STORM ACTIVITY THROUGH MUCH OF THE MID-WEEK TIMEFRAME. STORMS
WILL LIKELY NOT BE WIDESPREAD...AS A RESULT ONLY LOW CHANCE POPS ARE
WARRANTED. THE LOCATION OF THE UPR RIDGE OVER THE EASTERN CONUS
WILL DETERMINE HOW MUCH WARM AIR ALOFT WILL EXIST TO PREVENT DAILY
CONVECTION.
AS FAR AS TEMPERATURES ARE CONCERNED...WITH RATHER BREEZY SWLY FLOW
THROUGH THE WORK WEEK...TEMPERATURES WILL MODERATE INTO THE UPPER
80S FOR MUCH OF THE WEEK. THESE TEMPERATURES MAY BE CONSERVATIVE
AND LATER SHIFTS WILL NEED TO EVALUATE FURTHER.
DUX
&&
.AVIATION...
FOR THE ST. JOSEPH TERMINAL...PRECIPITATION CHANCES HAVE ENDED.
PRIMARY SENSIBLE WEATHER CONCERN REVOLVES AROUND A WIND SHIFT FROM
SOUTHWEST TO NORTHWEST THIS EVENING. VISIBLE AND IR SATELLITE
IMAGERY CONTINUE TO TRACK AN EXTENSIVE AREA OF CLOUD COVER WRAPPING
AROUND THE LARGE UPPER LOW OVER THE NORTHERN PLAINS. THE POTENTIAL
EXISTS FOR THIS VFR CLOUD DECK TO REACH THE TERMINAL JUST BEFORE
SUNRISE FRIDAY.
FOR THE KANSAS CITY TERMINALS...LITTLE SOUTHWARD PROGRESSION OF
THUNDERSTORM ACTIVITY HAS BEEN OBSERVED SINCE THE MID AFTERNOON
HOURS AS THE DRYLINE HAS NEARLY HALTED ITS FORWARD PROGRESS. WHILE
THE BULK OF ACTIVITY SHOULD REMAIN JUST SOUTH OF KCI THIS EVENING...
HAVE OPTED TO INCLUDE VCTS FOR THE NEXT FEW HOURS BEFORE THE FRONT
EDGES A LITTLE FARTHER EAST BY 03Z. OCCASIONAL BOUTS OF CONVECTION
WILL CONTINUE FOR THE MKC TERMINAL THROUGH AT LEAST THE EARLY
EVENING HOURS. CURRENT MESOSCALE MODEL OUTPUT TRENDS CONTINUE TO
INDICATE A SLOW SHIFT OF THIS CONVECTION TO THE EAST THIS EVENING.
THE 00Z TAF PACKAGE FEATURES A CONTINUATION OF THUNDERSTORMS THROUGH
03Z...WITH VICINITY THUNDER FOR A FEW HOURS THEREAFTER IN CASE THE
EASTWARD PROGRESSION OF THIS ACTIVITY IS SLOWER THAN FIRST THOUGHT.
GAGAN
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY FROM 10 AM THURSDAY TO 7 PM THURSDAY FOR
MOZ008-MOZ017-MOZ024-MOZ025-MOZ032-MOZ033-MOZ039-
MOZ040-MOZ044-MOZ045-MOZ046-MOZ053-MOZ054.
KS...NONE.Hazardous weather outlook, Jun 7, 1:04 PM CDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 104 PM CDT THU JUN 7 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 104 PM CDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG UPPER LEVEL STORM SYSTEM WILL PASS TO OUR NORTH TODAY. A NARROW BAND OF SCATTERED THUNDERSTORMS HAS FORMED ALONG A DRY LINE WHICH EXTENDS FROM DES MOINES TO NEAR BETHANY TO JUST EAST OF ST JOSEPH INTO SOUTH CENTRAL KANSAS. THE THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE THIS AFTERNOON AS THE AIRMASS AHEAD OF THIS BOUNDARY BECOMES MORE UNSTABLE FROM SURFACE HEATING. VERY STRONG WIND FIELDS EXTENDING WELL UP INTO THE ATMOSPHERE WILL PROVIDE SIGNIFICANT SHEAR WHICH WILL HELP SUPPORT MORE ORGANIZED SEVERE THUNDERSTORM ACTIVITY. SINCE THE WIND FIELDS ARE NEARLY UNIDIRECTIONAL AND THE FREEZING LEVEL IS SO HIGH THE PRIMARY SEVERE THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS. HOWEVER...AN ISOLATED TORNADO IS POSSIBLE DUE TO THE EXTREME WIND FIELDS AND INCREASING INSTABILITY. ALTHOUGH SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE ENTIRE REGION EAST OF AN EASTON KANSAS TO BETHANY LINE THE GREATEST THREAT OF SEVERE THUNDERSTORMS WILL BE OVER NORTH CENTRAL MISSOURI THIS AFTERNOON...INCLUDING THE BETHANY...PRINCETON...TRENTON AND GALLATIN AREAS. AFTER 5 PM AND CONTINUING INTO THE MID EVENING HOURS THE BEST THREAT FOR SEVERE WEATHER WILL BE EAST OF A LUCERNE TO ODESSA LINE. THE SEVERE THREAT IS EXPECTED TO SHIFT SOUTHEAST OF A BUTLER TO SEDALIA TO BOONVILLE LINE BY MIDNIGHT. OTHERWISE...STRONG SOUTH WINDS OF 20 TO 30 MPH ARE EXPECTED TODAY WITH WIND GUSTS FROM 35 TO 45 MPH. THE STRONGEST WIND GUSTS THIS AFTERNOON ARE EXPECTED TO BE EAST OF A LINE FROM BUTLER TO CARROLLTON TO KIRKSVILLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH MONDAY NIGHT WITH A FEW SEVERE THUNDERSTORMS POSSIBLE ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY TONIGHT...SOUTHEAST OF A LINE FROM ST JOSEPH TO BETHANY. MJ
In the hours before
Local storm report, Jun 7, 7:13 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL CARROLLTON 39.36N 93.50W
06/07/2007 E1.75 INCH CARROLL MO FIRE DEPT/RESCUE
FIRE DEPARTMENT OBSERVED GOLFBALL SIZED HAIL WITHIN CITY.
&&
SWATSONLocal storm report, Jun 7, 7:21 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
721 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL BRUNSWICK 39.42N 93.13W
06/07/2007 E1.75 INCH CHARITON MO LAW ENFORCEMENT
&&
GAMISLocal storm report, Jun 7, 7:22 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
722 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL BRUNSWICK 39.42N 93.13W
06/07/2007 E1.75 INCH CHARITON MO LAW ENFORCEMENT
&&
SWATSONSpecial weather statement, Jun 7, 8:06 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 806 PM CDT THU JUN 7 2007 MOZ030-031-080130- CARROLL-RAY- 806 PM CDT THU JUN 7 2007 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN RAY AND WESTERN CARROLL COUNTIES UNTIL 830 PM CDT... AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ORRICK...OR 7 MILES SOUTHEAST OF EXCELSIOR SPRINGS...MOVING NORTHEAST AT 45 MPH. THIS STORM WILL BE NEAR... 6 MILES NORTHWEST OF HENRIETTA BY 810 PM CDT. 6 MILES NORTHWEST OF HARDIN BY 820 PM CDT. 8 MILES NORTHWEST OF NORBORNE BY 830 PM CDT. THE TOWNS OF FLEMING...RAYVILLE...RUSSELLVILLE AND STET ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. MJ
Local storm report, Jun 7, 8:14 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
814 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG NORBORNE 39.30N 93.68W
06/07/2007 CARROLL MO TRAINED SPOTTER
POWER POLES AND TREE LIMBS DOWN...HAIL DAMAGE TO CROPS
ALSO OBSERVED
&&
SWATSONLocal storm report, Jun 7, 8:34 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
834 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL RICHMOND 39.28N 93.97W
06/07/2007 E0.75 INCH RAY MO PUBLIC
&&
SWATSONThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:16 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Ray | 29 min |
| Jun 7, 9:35 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 40 min |
| Jun 7, 10:12 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph, Saline | 48 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.